# SDR 2012FA0000705

- Difficulty date: June 24, 2012
- Submitted: October 19, 2012
- Operation: General aviation
- Aircraft: N473DA
- Make and model: Cirrus SR20
- Aircraft serial: 201798
- Aircraft time: 4,159 hours
- Engine: Cont IO360ES
- Engine time: 197 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B12CA010R
- Condition: Out Of Tolerance
- Location: Fuel System
- Part time: 197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN MECHANICAL FUEL PUMP WILL ONLY DELIVER 13 GPH AT WIDE OPEN THROTTLE AFTER ADJUSTMENT.  CORRECT OUTPUT SHOULD BE IN THE RANGE OF 17 - 18 GPH.
